# SDR SWAA097312

- Difficulty date: November 17, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 51,937 hours, 43,298 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND NR 2 L/E SLAT T/E WEDGE DELAMINATED.  REPAIRED SLAT PER SRM.
